# SDR SWAA103391

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 77,131 hours, 70,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND SKIN CRACKED AT BS 731D, STR 20L.  REPAIRED SKIN PER SRM.
